Hello (new to the site) - was just wondering, does the mini pill (if it doesn't suppress your cycle) afford any treatment for endometriosis?

(Writing this at work, so will have to go soon ..) Am worried that every time I have a period on this new pill the endo will be building up again :( - can no longer take combined pill due to one frustrating visual disturbance :( xx

3 Replies

  • Hi Katie,

    Im currently taking micronor but have been told to double my dose because we found that stopped my periods. I do however seem to have cramps pretty much every day now though - Not as bad as when i have a period, but still noticeable. Ive tried several other pills but have found that due to migraines this is the best pill for me.

    In terms of endo building up - i have absolutely no idea. I did find that once i stopped doubling and was just taking a normal dose every day that my periods seemed to come back with a vengeance, whether this is because i didn't have a period for a year i have no idea.

    I haven't had a period since christmas, and have a meeting with my consultant in april to figure out our next course of action. I do think i am going to stop taking a double dose though because i really don't think this is an effective way of stopping the symptoms of endo.

    Sorry i can't be of more help x

  • Hi Emma-louise, Thanks so much for your reply. That is very interesting re doubling the dose (another member also mentioned this to me also yesterday) It just makes me feel better to think there are some other options. Oh No re the cramps! ( I have been getting them to on the mini pill :-( ) Hope you have had a good day and hope all goes well when you see the consultant in April, K.T xx

  • Yer i wouldn't recommend doubling though as although it stops the periods, it definitely just suppresses them and they do seem to come back with a bite! Good luck with your endo! Emma xx

You may also like...